# SDR P2EA00451

- Difficulty date: December 2, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND LEFT ELEVATOR HINGE SUPPORT AT BS 1156 ELEVATOR STA ZERO WITH CRACK L = 2.00 INCHES.  W = 0.002 INCH.  REPLACED THE LEFT ELEVATOR HINGE SUPPORT AT BS 1156 ELEVATOR STA ZERO IAW BOEING SRM 51-10-1 PAGE 8 AND SRM 51-30-2.   (X)
